Academic Journals Database
Disseminating quality controlled scientific knowledge

Analyticity and uniform stability in the inverse spectral problem for impedance Sturm-Liouville operators

ADD TO MY LIST
 
Author(s): Hryniv R.O.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 2;
Issue: 1;
Start page: 35;
Date: 2010;
Original page

ABSTRACT
We prove that the inverse spectral mapping reconstructing the impedance function of the Sturm-Liouville operators on [0; 1] in impedance form from their spectral data (two spectra or one spectrum and the corresponding norming constants) is analytic and uniformly stable in a certain sense.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions